ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

January 2011 , Volume 29 , Issue 1

Select all articles

Export/Reference:

Non-integrability of the degenerate cases of the Swinging Atwood's Machine using higher order variational equations
Regina Martínez and Carles Simó
2011, 29(1): 1-24 doi: 10.3934/dcds.2011.29.1 +[Abstract](897) +[PDF](2247.8KB)
Existence of solutions for a Boussinesq system on the half line and on a finite interval
Karine Adamy
2011, 29(1): 25-49 doi: 10.3934/dcds.2011.29.25 +[Abstract](918) +[PDF](263.7KB)
Multiplicity results for extremal operators through bifurcation
Alejandro Allendes and Alexander Quaas
2011, 29(1): 51-65 doi: 10.3934/dcds.2011.29.51 +[Abstract](1281) +[PDF](222.5KB)
Dynamics of birth-and-death processes with proliferation - stability and chaos
Jacek Banasiak and Marcin Moszyński
2011, 29(1): 67-79 doi: 10.3934/dcds.2011.29.67 +[Abstract](1232) +[PDF](203.3KB)
Rich quasi-linear system for integrable geodesic flows on 2-torus
Misha Bialy and Andrey E. Mironov
2011, 29(1): 81-90 doi: 10.3934/dcds.2011.29.81 +[Abstract](1032) +[PDF](151.7KB)
Morphisms of discrete dynamical systems
Mădălina Roxana Buneci
2011, 29(1): 91-107 doi: 10.3934/dcds.2011.29.91 +[Abstract](1087) +[PDF](213.4KB)
Detectable canard cycles with singular slow dynamics of any order at the turning point
P. De Maesschalck and Freddy Dumortier
2011, 29(1): 109-140 doi: 10.3934/dcds.2011.29.109 +[Abstract](958) +[PDF](718.2KB)
Time-dependent attractor for the Oscillon equation
Francesco Di Plinio, Gregory S. Duane and Roger Temam
2011, 29(1): 141-167 doi: 10.3934/dcds.2011.29.141 +[Abstract](1199) +[PDF](361.4KB)
Periodic, subharmonic, and quasi-periodic oscillations under the action of a central force
Alessandro Fonda and Antonio J. Ureña
2011, 29(1): 169-192 doi: 10.3934/dcds.2011.29.169 +[Abstract](986) +[PDF](375.9KB)
Dynamics and abstract computability: Computing invariant measures
Stefano Galatolo, Mathieu Hoyrup and Cristóbal Rojas
2011, 29(1): 193-212 doi: 10.3934/dcds.2011.29.193 +[Abstract](1180) +[PDF](275.4KB)
Expansive homeomorphisms of the plane
Jorge Groisman
2011, 29(1): 213-239 doi: 10.3934/dcds.2011.29.213 +[Abstract](1068) +[PDF](277.4KB)
$C^{\alpha}$-Hölder classical solutions for non-autonomous neutral differential equations
Eduardo Hernández and Donal O'Regan
2011, 29(1): 241-260 doi: 10.3934/dcds.2011.29.241 +[Abstract](1118) +[PDF](257.4KB)
Reducibility of skew-product systems with multidimensional Brjuno base flows
Saša Kocić
2011, 29(1): 261-283 doi: 10.3934/dcds.2011.29.261 +[Abstract](1000) +[PDF](323.3KB)
The domain of analyticity of solutions to the three-dimensional Euler equations in a half space
Igor Kukavica and Vlad C. Vicol
2011, 29(1): 285-303 doi: 10.3934/dcds.2011.29.285 +[Abstract](1357) +[PDF](244.3KB)
Time asymptotic behaviour for Rotenberg's model with Maxwell boundary conditions
Khalid Latrach and Hatem Megdiche
2011, 29(1): 305-321 doi: 10.3934/dcds.2011.29.305 +[Abstract](1205) +[PDF](222.9KB)
An approximation theorem for maps between tiling spaces
Betseygail Rand and Lorenzo Sadun
2011, 29(1): 323-326 doi: 10.3934/dcds.2011.29.323 +[Abstract](911) +[PDF](102.4KB)
Global dissipativity and inertial manifolds for diffusive burgers equations with low-wavenumber instability
Jesenko Vukadinovic
2011, 29(1): 327-341 doi: 10.3934/dcds.2011.29.327 +[Abstract](960) +[PDF](211.3KB)
Spatial dynamics of a nonlocal and delayed population model in a periodic habitat
Peixuan Weng and Xiao-Qiang Zhao
2011, 29(1): 343-366 doi: 10.3934/dcds.2011.29.343 +[Abstract](1589) +[PDF](319.8KB)
The existence and structure of large spiky steady states for S-K-T competition systems with cross-diffusion
Yaping Wu and Qian Xu
2011, 29(1): 367-385 doi: 10.3934/dcds.2011.29.367 +[Abstract](1076) +[PDF](295.4KB)
Higher-order Melnikov method and chaos for two-degree-of-freedom Hamiltonian systems with saddle-centers
Kazuyuki Yagasaki
2011, 29(1): 387-402 doi: 10.3934/dcds.2011.29.387 +[Abstract](1214) +[PDF](238.9KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]